Some $L^\infty$ solutions of the hyperbolic nonlinear Schrödinger equation and their stability
Simão Correia and Mário Figueira
Advances in Differential Equations, Volume 24, Number 1-2 (2019), 1-30
Well-posedness and large time behavior of solutions
for the electron inertial Hall-MHD system
Yasuhide Fukumoto and Xiaopeng Zhao
Advances in Differential Equations, Volume 24, Number 1-2 (2019), 31-68
Multiscale Gevrey asymptotics in boundary layer
expansions for some initial value problem
with merging turning points
Alberto Lastra and Stéphane Malek
Advances in Differential Equations, Volume 24, Number 1-2 (2019), 69-136
On invariant measures associated with weakly coupled systems of Kolmogorov equations
Davide Addona, Luciana Angiuli, and Luca Lorenzi
Advances in Differential Equations,
Volume 24,
Number 3-4 (2019), 137-184
Multiplicity results for $(p, q)$ fractional elliptic equations involving critical nonlinearities
Mousomi Bhakta and Debangana Mukherjee
Advances in Differential Equations,
Volume 24,
Number 3-4 (2019), 185-228
Global existence and blowup for a quasilinear parabolic equations with nonlinear gradient absorption
Yingying Liu, Zhengce Zhang, and Liping Zhu
Advances in Differential Equations,
Volume 24,
Number 3-4 (2019), 229-256
Non-uniform dependence on initial data for equations of Whitham type
Mathias Nikolai Arnesen
Advances in Differential Equations,
Volume 24,
Number 5-6 (2019), 257-282
Low regularity local well-posedness for the higher-dimensional Yang-Mills equation in Lorenz gauge
Hartmut Pecher
Advances in Differential Equations,
Volume 24,
Number 5-6 (2019), 283-320
$L^2$ representations of the Second Variation
and Łojasiewicz-Simon gradient estimates for a decomposition
of the Möbius energy
Katsunori Gunji
Advances in Differential Equations,
Volume 24,
Number 5-6 (2019), 321-376
Dispersive mixed-order systems in $L^p$-Sobolev spaces and application
Robert Denk and Felix Hummel
Advances in Differential Equations,
Volume 24,
Number 7-8 (2019), 377-406
Global $L^r$-estimates and regularizing effect for solutions to the $p(t,x)$-Laplacian systems
F. Crispo, P. Maremonti, and M. Růžička
Advances in Differential Equations,
Volume 24,
Number 7-8 (2019), 407-434
Instability of infinitely-many stationary solutions of the $SU(2)$ Yang-Mills fields on the exterior of the Schwarzschild black hole
Dietrich Häfner and Cécile Huneau
Advances in Differential Equations,
Volume 24,
Number 7-8 (2019), 435-464
No touchdown at points of small permittivity and nontrivial touchdown sets for the MEMS problem
Carlos Esteve and Philippe Souplet
Advances in Differential Equations,
Volume 24,
Number 7-8 (2019), 465-500
Stokes System & Uniform Trace for BMO-Q
Jie Xiao, Dachun Yang, Junjie Zhang, and Yuan Zhou
Advances in Differential Equations,
Volume 24,
Number 9-10 (2019), 501-530
A time-fractional mean field game
Fabio Camilli and Raul De Maio
Advances in Differential Equations,
Volume 24,
Number 9-10 (2019), 531-554
Local well-posedness for third order Benjamin-Ono type equations on the torus
Tomoyuki Tanaka
Advances in Differential Equations,
Volume 24,
Number 9-10 (2019), 555-580
Interpolation inequalities between the deviation of curvature and the isoperimetric ratio with applications to geometric flows
Takeyuki Nagasawa and Kohei Nakamura
Advances in Differential Equations,
Volume 24,
Number 9-10 (2019), 581-608
A note on deformation argument for $L^2$ normalized solutions of nonlinear Schrödinger equations and systems
Norihisa Ikoma and Kazunaga Tanaka
Advances in Differential Equations,
Volume 24,
Number 11-12 (2019), 609-646
Note on the stability of planar stationary flows in an exterior domain without symmetry
Mitsuo Higaki
Advances in Differential Equations,
Volume 24,
Number 11-12 (2019), 647-712
H\'enon type equations with jumping nonlinearities involving critical growth
Eudes Mendes Barboza, João Marcos do Ó, and Bruno Ribeiro
Advances in Differential Equations,
Volume 24,
Number 11-12 (2019), 713-744